# SDR DL72S954564

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622172
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE LOWER ATTACH ANGLE WAS FOUND TO BE CRACKED AT THE ACTUATOR RIB.  THE CRACK WAS REPAIRED PER THE B-727 M/M 57-54-0 FOR NR 5 L/E SLAT.
